# SDR WX0A2022081974213

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,682 hours, 34,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 873453
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMG LIGHT OPS TEST FAILED 12WL LOCATION. / REMOVED AND REPLACED BATTERY ON ESPU AT 12WL I.A.W MM 33-51-38-000-001-A AND MM 33-51-38-400-001-A. OPS CHECKED GOOD I.A.W MM 33-51-00-710-001-A."
